The Annals of Mathematical Statistics

On a Sequential Test for the General Linear Hypothesis

Paul G. Hoel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 136-139.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728603

Digital Object Identifier
doi:10.1214/aoms/1177728603

Mathematical Reviews number (MathSciNet)
MR68188

Zentralblatt MATH identifier
0064.13901

JSTOR
links.jstor.org

Citation

Hoel, Paul G. On a Sequential Test for the General Linear Hypothesis. Ann. Math. Statist. 26 (1955), no. 1, 136--139. doi:10.1214/aoms/1177728603. https://projecteuclid.org/euclid.aoms/1177728603


Export citation